# SDR SWAA022599

- Difficulty date: November 2, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 48,725 hours, 46,597 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 3964401
- Part serial: 967
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT SMELLED ELECTRICAL SMELL IN COCKPIT AND CABIN.  FOUND ODOR ASSOCIATED WITH RT PACK WHEN TEMP SELECTED IN FULL HOT.  REMOVED AND REPLACED RT PACK VALVE PER MM.
